# SDR AALA20140513004

- Difficulty date: May 13, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 40,020 hours, 11,798 cycles
- Engine: Rroyce RB211*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG OTBD THRUST REVERSER INNER UPPER AFT AREA HAS CORROSION.  INSTALLED NEW SERVICEABLE NR 1 OTBD THRUST REVERSER IAW CARD 78-94-01.
